Wish I Hadn't Taken It Mississippi

I started my first dose of Accutane my senior year...

I started my first dose of Accutane my senior year of high school. My doctor kept uping my dosage until at one point I was taking 80 mg a day. I went off it for about six months, then went on it again. I never finished my second trial.

My skin is better than it was before, but it's still not clear, and it's still oily. I still always have pimples, they're just not quite as plentiful.

I experienced most of the usual side effects. Severely chapped lips, dry skin, irritabilty, bouts of depression. My cholesterol reached scary heights, and it has yet to go down a month after I quit my last trial. I put on about 25 pounds during treatment that may be unrelated, but it hasn't budged with daily gym visits and diet constrictions.

Basically, I went through a lot of crap and in the end got very little payoff. I wouldn't recommend this to anyone.

Was this review helpful?

Comments (1)

Hi asldkfj,

Oh my, I'm so sorry. You might want to see a doctor about this. But on the other hand it's only been a month and often times I have heard it can take like 3 plus months for stuff like this to leave your system...I know waiting sucks. Please keep us updated. 

Thank you,

-Britt  

  • Reply